MAUDE Adverse Event Report: ACUMED, LLC ACUTRAK 2® - 4.7 PROFILE DRILL; BIT, DRILL

ACUMED, LLC ACUTRAK 2® - 4.7 PROFILE DRILL; BIT, DRILL
Model Number 80-0945
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill broke during use.The drill was able to be extracted and is not left behind in the body.No adverse event reported, delay of 10 minutes.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Additional Manufacturer Narrative
One "acutrak 2® - 4.7 profile drill" was returned; only the main body portion of the broken driver was returned.The drill was examined under magnification.The cannulated drill exhibits a complex breakage, with surfaces within the fracture region sitting at varying oblique angles to the device axis; this results in a jagged fracture region.Signs of ductility are not present at the fracture site (e.G.Necking).Signs of fatigue are not present at the fracture site (e.G.Progression marks).Cutting edges of drill flutes appear to be worn or dulled.The overall length of the main body portion was measured with caliper; measured length was 4.9230 inches.No definitive conclusions can be made.

Brand Name
ACUTRAK 2® - 4.7 PROFILE DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23407361
Report Number3025141-2025-00567
Device Sequence Number9076045
Product Code HTW
UDI-Device Identifier10806378045547
UDI-Public10806378045547
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0945
Device Catalogue Number80-0945
Device Lot Number600549
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown